American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shuji Yamamoto and Atsushi Yamashita. A counterexample related to topological sums. Proc. Amer. Math. Soc. 134 (2006) 3715-3719. MR 2240688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wanjun Hu. Tychonoff expansions by independent families. Proc. Amer. Math. Soc. 131 (2003) 3607-3616. MR 1991775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jürgen Bliedtner and Peter A. Loeb. The optimal differentiation basis and liftings of $L^{{\infty}}$. Trans. Amer. Math. Soc. 352 (2000) 4693-4710. MR 1709771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tatsuro Ichiishi. Alternative version of Shapley's theorem on closed coverings of a simplex . Proc. Amer. Math. Soc. 104 (1988) 759-763. MR 964853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Mysior. Two easy examples of zero-dimensional spaces . Proc. Amer. Math. Soc. 92 (1984) 615-617. MR 760954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. K. Singal and Shashi Prabha Arya. On the closure-preserving sum theorem . Proc. Amer. Math. Soc. 53 (1975) 518-522. MR 0383335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Louis Narens. Topologies of closed subsets . Trans. Amer. Math. Soc. 174 (1972) 55-76. MR 0312450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John C. Wells. $C^1$ partitions of unity on nonseparable Hilbert space. Bull. Amer. Math. Soc. 77 (1971) 804-807. MR 0279839.
Abstract, references, and article information   
View Article: PDF

[11] R. L. Moore. Concerning upper semi-continuous collections of continua . Trans. Amer. Math. Soc. 27 (1925) 416-428. MR 1501320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia